MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; SYSTEM/DEVICE, PHARMACY CO

B. BRAUN MEDICAL INC. PINNACLE®; SYSTEM/DEVICE, PHARMACY CO
Model Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was observed that compounded orders were coming out cloudy.No injuries were reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The device was not returned for evaluation, and the device logs were not made available.Further investigation of the complaint is not possible without a device for evaluation or the device logs.If the device or the device logs do become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PINNACLE®
Common Device Name
SYSTEM/DEVICE, PHARMACY CO
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13759477
Report Number2523676-2022-00109
Device Sequence Number12246332
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601184
Device Catalogue Number601184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown